# SDR DALA1208170644

- Difficulty date: February 13, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 78,888 hours, 34,582 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL400 CREW RECEIVED HYDRAULIC QUANTITY EICAS WARNING FOLLOWED BY LEFT HYDRAULIC SYSTEM LOW PRESSURE INDICATION.  FLIGHT CONTINUED TO DESTINATION AND DECLARED AN EMERGENCY.  CREW EXECUTED ALTERNATE FLAP AND GEAR EXTENSION.  LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND LEFT FLAP / SLAT DEPRESSURIZATION MODULE LEAKING AS A RESULT OF A FAILED BLOCK-OUT PLUG PACKING.  REPLACED PACKING AND SERVICED LEFT HYDRAULIC SYSTEM.  LEAK CHECK GOOD, OPERATION NORMAL.
